MathSciNet Relay Station
MathSciNet bibliographic data
MR670131 (84b:28016) 28D05 (10L20)
Furstenberg, H.; Katznelson, Y.; Ornstein, D. The ergodic theoretical proof of Szemerédi's theorem. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 3, 527–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement